# SDR SWAA072517

- Difficulty date: May 20, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 41,654 hours, 35,187 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601
- Condition: Delaminated
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND RIGHT WING NR 5 L/E SLAT INBOARD T/E DELAMINATED.  REPAIRED SLAT PER SRM.
